How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42326
Experience:  Experienced Physician trained in New York City. I'm ready to help.
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My daughter is in hospital about to be discharged with no diagnosis,

This answer was rated:

My daughter is in hospital about to be discharged with no diagnosis, when she was admitted the ALT & AST was in the 280-350, that has gone down but still continually her ALP & GGT is running high, they did an MRCP but it showed normal, now we are being discharged with the pain and no diagnosis, where do I go from here
Hello, this is Dr. David. I have read your question and I'm ready to help.

she should have a follow up appointment with a GI specialist or hepatologist or liver specialist.

she needs more liver testing like hepatitis testing to see if she has hepatitis.

if she is taking a lot of tylenol, this needs to stop

if she is drinking alcohol, this needs to be stopped as well.

she will need continued monitoring of her liver enzymes to make sure they come back down to normal.

does she have a primary care doctor she can see and follow up with to make sure her levels stay normal?

was she drinking alcohol heavily or using lots of tylenol before?

what medications was she taken off of?
Customer: replied 3 years ago.

the alt is running a little high, its only a 58 though but the alp and ggt are still high, the have all hepatitis test come back normal, mrcp normal, urine still dark, pain constant, more severe after eating

I see.

she could have had a bit of rhabdomyolysis if her urine is dark.

she needs to drink lots of water.

you didn't say which medications she had to stop

and if she was drinking alcohol heavily or took too many tylenol pills, both of which can cause short term damage to the liver.
Customer: replied 3 years ago.

she is homeschooled, and with me 24/7, no alcohol, only some tylonal with codeine,like 15pills in 3 months. Singalar was one of the medications stopped, so in 7 days out of 10 liver started coming down

and the others stayed high

then she definitely needs to follow up with a liver specialist.

she might need a liver MRI scan and liver biopsy to find out why her liver enzyme levels are so high up with no hepatitis and no alcohol and no excessive tylenol

do you need help to find a liver specialist or GI specialist close to you?
Dr. David and 4 other Medical Specialists are ready to help you
Customer: replied 3 years ago.

I need help finding a hepatologist that takes Medicaid, I am willing to travel 250 miles or a bit more if needed. I live in DFW

Where is dfw?
Customer: replied 3 years ago.

Dallas, Fort worth,

here is a hematologist in Dallas which should accept medicaid

I had to search here

doing business as

Internal medicine

Internal Medicine

Member of Group(s):

Provider Gender: Male

Provider Address:
7777 FOREST LN STE B242,
DALLAS, Texas 75230
View Map

Office Phone Number: (972) 566-5588